# SDR CA991231042

- Difficulty date: November 28, 1999
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) FLAP FAIL ON APPROACH. ZERO DEG FLAP LANDING. COULD NOT DUPLICATE ON GROUND AFTER FECU C/B RESET.
